TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Ambiance Offline
Member
Experienced TeenHelper
******
 
Ambiance's Avatar
 

Posts: 627
Join Date: August 27th 2009

Could bodily tingling be associated with adderall? - November 19th 2014, 02:48 AM

Hi,

I got prescribed adderall, [Edited] short release, by my doctor about a month ago to help with my focus problems. For the past two weeks or so, I have been experiencing poor circulation at times and had some tingling in various areas of my body, sore muscles sometimes as well.

In all honesty, I have experimented with amphetamines before this. Not in a while, but I took molly cut with something once and vomited profusely for a few hours. I assume this was an overdose. There's no need to address the safety hazards on that front, I got it.

I'm just saying that I have taken plenty of speed before and never had any weird side effects, but now on [Edited] a day, I am having some weird things happen and it's been worrying me. The pattern would suggest that it could very well be associated with the adderall, and when I saw a doctor week before last and got blood work done, they told me everything seemed normal and if it persisted to see a neurologist. I googled it and found that a lot of people who take adderall complain of the same side effect, but there isn't a clear answer and my doctor doesn't think it's correlated. I was really worried that I had contracted guillian barr from a flu shot--it is a rare autoimmune disease that some very small percentage of people who get flu shots will start experiencing symptoms of a couple weeks later. I got prescribed the adderall when I got my flu shot, and the symptoms started a couple of weeks later. Week before last, the week after my symptoms had begun, I stopped taking adderall for three days and though I still experienced some tingling in my left hand/arm, it vanished for the most part until these past couple of days.

TL;DR Does anyone know anything about tingling in the body being a side effect of prescribed, taken as directed, adderall? Or is it likely something else?

Last edited by MsNobleEleanor; November 21st 2014 at 10:45 PM. Reason: Medication names are fine, naming dosages violates TeenHelp CoC.
   
  (#2 (permalink)) Old
Kitty. Offline
Member
Jeez, get a life!
***********
 
Kitty.'s Avatar
 
Name: Kitty
Gender: Female

Posts: 6,269
Join Date: January 23rd 2010

Re: Could bodily tingling be associated with adderall? - November 19th 2014, 04:13 PM

Hey,

A quick Google search indicated that people do suffer from this problem sometimes while taking Adderall. I would go back to your doctor and request a different kind of medication if these symptoms are interfering with your life on a daily basis. I would not simply stop taking the medicine without asking your doctor first. There are other medications to treat focus problems and sometimes you have to try a couple of them before you find the right fit for you.

Take care,
Kitty.
  Send a message via MSN to Kitty.  
Closed Thread

Bookmarks

Tags
adderall, bodily, tingling

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.